# SDR 98ZZZX484

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545G
- Make and model: Cessna 310R
- Aircraft serial: 310R1220
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08421043
- Condition: Failed
- Location: Nlg
- Part time: 7,546 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR FAILED TO EXTEND FULLY.  FOUND THE NOSE GEAR INBOARD BELLCRANK TORQUE TUBE ASSIST HAD FAILED ALONG THE TOP CASTING MARK AND ALLOWED THE FORK BOLT TO SEPARATE.  ANNUAL INSPECTION WAS 6 MONTHS PRIOR AND LANDING GEAR RIGGING WAS SET TO LIMITS IN SM.  NO CASE FOUND YET.
